# SDR VNAA2024060511103

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 29,951 hours, 23,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL/ODOR REQUIRES FTS. / PERFORMED T/S IAW CRJ700 FIM 21-21-00-810-806-A01 / FIM 21-22-00-810-806-A01 TRIED TO DUPLICATE FAULT AND IDENTIFY THE SOURCE OF THE SMELL BY CHECKING THE CABIN THROUGHLY WITH APU RUNNING, LH/RH ENGINE RUNNING ON IDLE, PACK ON/OFF, MAX CABIN TEMP, RECIRC FAN ON/OFF UNABLE TO DUPLICATE FAULT, NORMAL CABIN SMELL OBSERVED. NO ABNORMAL NOISE WHILE PACK 1/2 OPERATES. PERFORMED OPS TEST OF THE DISPLAY SUPPLY FAN AND CHECK VALVE IAW CRJ700 AMM 21-24-12-710-801-A01-PSA, TEST GOOD.
